# SDR IPXA2020020351741

- Difficulty date: January 14, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING REAR SPAR UPPER CAP IS CORRODED BETWEEN STA. XORS.=784.5 TO 826.5.REPAIRED CORRODED L/H WING REAR SPAR UPPER CAP BETWEEN STA. XORS.=784.5 TO 826.5 IAW VT-SAA EA 011-5710-01-A8006 REV. I/R AND UPS EO MD11-5710-75380-A. (MINOR)
